# SDR GAIA01251ST

- Difficulty date: July 6, 2001
- Submitted: August 2, 2001
- Operation: Air carrier
- Aircraft: N6827
- Make and model: Boeing 727223
- Aircraft serial: 20180
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Frame
- Condition: Cracked
- Location: Bs 1090
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A LTC INSPECTION AT FLIGHTSTAR, IT WAS DISCOVERED C-3 CARGO DOOR CUT OUT FORWARD OUTBOARD CHORD IS CRACKED 1.5 INCH BS 1090, STRINGER 24R.  ACCOMPLISHED BS 1090 FRAME REPAIR AT STRINGER 24R IAW B727 SRM 53-10-2 FIG 5 AND SRM 51-40-3 FIG 1.  (M)
